| Model Number |
39200 |
| Medical Device Problem Code |
Premature Activation (1484)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/06/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: initial reporter phone: (b)(6).
Event or Problem Description
It was reported that inadvertent stent deployment occurred.During unpacking of an 8x60x120 epic vascular stent, it was noted that the tip of the stent have already deployed halfway.The procedure was completed with another of the same device and the patient was in stable condition.
Additional Manufacturer Narrative
E1 (b)(6).Device evaluated by mfr.: epic vascular 8x60x120 was received for analysis.The device was received with the stent partially deployed on the delivery system.No issues were noted with the stent.A visual examination identified no issues with the tip of the device.A visual and tactile examination found no kinks or damage to the sheath of the device.A visual examination identified no issues or damage to the handle of the device.The safety lock was in place on the rack of the device.
Event or Problem Description